# SDR DL757100567

- Difficulty date: January 29, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR STRUCTURE BOX BEAM BETWEEN STA 758, LBL 18 AND LBL 40 / REPLACED FLOOR STRUCTURE BOX BEAM AT SAT SAA REF NON ROUTINE CARD 151033
